Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 103, NWS Kansas City, MO

August 29, 2014Atchison County, Holt County, Missouri

NWS Kansas City, MO issued this river flood warning at Aug 29, 2014, 6:53 AM CDT for Atchison County, Holt County, Missouri. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Aug 29, 2014, 6:53 AM CDT (11:53 UTC)
Expired
Aug 30, 2014, 4:38 PM CDT
In force
34 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Moderate

Counties Atchison County, MO, Holt County, MO

The radar

The Omaha radar (KOAX), 136 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tarkio River near Fairfax (FFXM7).

Action stage
12 ft
Minor stage
17 ft
Moderate stage
18 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06813000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WGUS43 KEAX 291153
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
653 AM CDT FRI AUG 29 2014
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Tarkio River at Fairfax affecting Atchison and Holt Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC005-087-301153-
/O.NEW.KEAX.FL.W.0103.140829T1153Z-140830T2138Z/
/FFXM7.2.ER.140829T1017Z.140829T1200Z.140829T2138Z.NO/
653 AM CDT FRI AUG 29 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Tarkio River at Fairfax.
* until Saturday afternoon.
* At  6:15 AM Friday the stage was 18.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.8 feet by this
  morning. The river will fall below flood stage late this afternoon.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Tarkio River
  Fairfax         17   18.6   Fri 06 AM   19.8 this morning
     
&&
  
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546

  

$$
3 follow-up statements
774 
WGUS83 KEAX 291447
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
947 AM CDT FRI AUG 29 2014
   

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Platte River near Agency affecting Buchanan County.

  Tarkio River at Fairfax affecting Atchison and Holt Counties.

  Nodaway River near Burlington Junction affecting Andrew...Holt and 
  Nodaway Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-301447-
/O.EXT.KEAX.FL.W.0102.140830T0818Z-140902T0025Z/
/SJSM7.1.ER.140830T0818Z.140831T0000Z.140901T0025Z.NO/
947 AM CDT FRI AUG 29 2014

The Flood Warning continues for
  The Missouri River at St Joseph.
* from late tonight to Monday evening.
* At  9:30 AM Friday the stage was 14.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 18.9 feet by Saturday evening. The river will fall 
  below flood stage by Sunday evening.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   14.5   Fri 09 AM   18.9 Saturday evening
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC003-087-147-301447-
/O.CON.KEAX.FL.W.0104.000000T0000Z-140831T0853Z/
/BRLM7.1.ER.000000T0000Z.140829T1800Z.140830T0853Z.UU/
947 AM CDT FRI AUG 29 2014

The Flood Warning continues for
  The Nodaway River near Burlington Junction.
* until late Saturday night.
* Flood stage is 23.0 feet.
* Forecast...The river is forecast to have a maximum value of 24.5 
  feet this afternoon.
* At 24.4 feet...Twenty-three thousand acres of farmland are flooded.
* At 23.0 feet...The river begins to flood farm fields.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Nodaway River
  Burlington Jun  23   Not Available      24.5 this afternoon
     
&&
  
LAT...LON 4058 9507 4058 9500 4018 9503 4018 9512 4044 9512

  

$$

MOC021-301447-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-140831T0540Z/
/AGYM7.1.ER.140829T0411Z.140829T1430Z.140830T0540Z.NO/
947 AM CDT FRI AUG 29 2014

The Flood Warning continues for
  The Platte River near Agency.
* until late Saturday night.
* At  9:30 AM Friday the stage was 22.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   22.7   Fri 09 AM   22.6 this afternoon
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

 
$$

MOC005-087-301447-
/O.EXT.KEAX.FL.W.0103.000000T0000Z-140831T0139Z/
/FFXM7.2.ER.140829T1017Z.140829T1415Z.140830T0139Z.NO/
947 AM CDT FRI AUG 29 2014

The Flood Warning continues for
  The Tarkio River at Fairfax.
* until Saturday evening.
* At  9:15 AM Friday the stage was 21.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Tarkio River
  Fairfax         17   21.6   Fri 09 AM   20.9 this afternoon
     
&&
  
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546


$$
377 
WGUS83 KEAX 300205
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
905 PM CDT FRI AUG 29 2014
   

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte
  Counties.

  Nodaway River near Burlington Junction affecting Andrew...Holt and 
  Nodaway Counties.

  Platte River near Agency affecting Buchanan County.

  Tarkio River at Fairfax affecting Atchison and Holt Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-310205-
/O.EXT.KEAX.FL.W.0102.140830T0205Z-140901T2110Z/
/SJSM7.1.ER.140829T2342Z.140831T0600Z.140831T2110Z.NO/
905 PM CDT FRI AUG 29 2014

The Flood Warning continues for
  The Missouri River at St Joseph.
* from this evening to Monday afternoon.
* At  8:30 PM Friday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by 
  early Sunday morning. The river will fall below flood stage Sunday 
  afternoon.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   17.4   Fri 08 PM   19.1 early Sunday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-310204-
/O.CON.KEAX.FL.W.0105.140831T0000Z-140901T1500Z/
/ATCK1.1.ER.140831T0000Z.140831T0600Z.140831T1500Z.NO/
905 PM CDT FRI AUG 29 2014

The Flood Warning continues for
  The Missouri River at Atchison.
* from Saturday evening to Monday morning.
* At  4:28 PM Friday the stage was 17.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue 
  to rise to near 22.1 feet by early Sunday morning. The river will 
  fall below flood stage by late Sunday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   17.3   Fri 04 PM   22.1 early Sunday morning
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC003-087-147-310204-
/O.EXT.KEAX.FL.W.0104.000000T0000Z-140831T0704Z/
/BRLM7.1.ER.000000T0000Z.140830T0600Z.140830T0704Z.UU/
905 PM CDT FRI AUG 29 2014

The Flood Warning continues for
  The Nodaway River near Burlington Junction.
* until late Saturday night.
* Flood stage is 23.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.7 
  feet early Saturday morning.
* At 23.0 feet...The river begins to flood farm fields.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Nodaway River
  Burlington Jun  23                      23.7 early Saturday morning
     
&&
  
LAT...LON 4058 9507 4058 9500 4018 9503 4018 9512 4044 9512

  

$$

MOC021-310204-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-140831T0530Z/
/AGYM7.1.ER.140829T0411Z.140829T1515Z.140830T0530Z.NO/
905 PM CDT FRI AUG 29 2014

The Flood Warning continues for
  The Platte River near Agency.
* until late Saturday night.
* At  8:30 PM Friday the stage was 21.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   21.6   Fri 08 PM   19.8 early Saturday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC005-087-310204-
/O.EXT.KEAX.FL.W.0103.000000T0000Z-140831T0835Z/
/FFXM7.2.ER.140829T1017Z.140829T2230Z.140830T0835Z.NO/
905 PM CDT FRI AUG 29 2014

The Flood Warning continues for
  The Tarkio River at Fairfax.
* until late Saturday night.
* At  8:15 PM Friday the stage was 23.1 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Tarkio River
  Fairfax         17   23.1   Fri 08 PM   19.2 early Saturday morning
     
&&
  
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546

  

$$
092 
WGUS83 KEAX 300912
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
412 AM CDT SAT AUG 30 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Nodaway River near Burlington Junction affecting Andrew...Holt and 
  Nodaway Counties.

  Platte River near Agency affecting Buchanan County.

  Tarkio River at Fairfax affecting Atchison and Holt Counties.

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-310912-
/O.CON.KEAX.FL.W.0102.000000T0000Z-140901T2110Z/
/SJSM7.1.ER.140829T2342Z.140831T0600Z.140831T2110Z.NO/
412 AM CDT SAT AUG 30 2014

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Monday afternoon.
* At  3:30 AM Saturday the stage was 18.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by 
  early Sunday morning. The river will fall below flood stage Sunday 
  afternoon.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   18.4   Sat 03 AM   19.1 early Sunday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-310911-
/O.CON.KEAX.FL.W.0105.140831T0000Z-140901T1500Z/
/ATCK1.1.ER.140831T0000Z.140831T0600Z.140831T1500Z.NO/
412 AM CDT SAT AUG 30 2014

The Flood Warning continues for
  The Missouri River at Atchison.
* from this evening to Monday morning.
* At  4:28 PM Friday the stage was 17.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 22.1 feet by early Sunday morning. The river will fall
  below flood stage by late Sunday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   17.3   Fri 04 PM   22.1 early Sunday morning
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC003-087-147-300942-
/O.CAN.KEAX.FL.W.0104.000000T0000Z-140831T0704Z/
/BRLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
412 AM CDT SAT AUG 30 2014

The Flood Warning is cancelled for
  The Nodaway River near Burlington Junction.
* Flood stage is 23.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 23 feet this morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Nodaway River
  Burlington Jun  23                      19.8 this morning
     
&&
  
LAT...LON 4058 9507 4058 9500 4018 9503 4018 9512 4044 9512

  

$$

MOC021-300942-
/O.CAN.KEAX.FL.W.0100.000000T0000Z-140831T0530Z/
/AGYM7.1.ER.140829T0411Z.140829T1515Z.140830T0655Z.NO/
412 AM CDT SAT AUG 30 2014

The Flood Warning is cancelled for
  The Platte River near Agency.
* At  3:30 AM Saturday the stage was 19.3 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at  1:55 AM Saturday.
* Forecast...The river will continue to fall to 12.4 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   19.3   Sat 03 AM   17.6 this morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC005-087-300942-
/O.CAN.KEAX.FL.W.0103.000000T0000Z-140831T0835Z/
/FFXM7.2.ER.140829T1017Z.140829T2230Z.140830T0701Z.NO/
412 AM CDT SAT AUG 30 2014

The Flood Warning is cancelled for
  The Tarkio River at Fairfax.
* At  3:15 AM Saturday the stage was 15.8 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at  2:01 AM Saturday.
* Forecast...The river will continue to fall to 7.8 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Tarkio River
  Fairfax         17   15.8   Sat 03 AM   12.8 this morning
     
&&
  
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 29, 6:29 AM CDT, 24 minutes earlier.

Area forecast discussion, Aug 29, 6:29 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 AM CDT Fri Aug 29 2014

.SHORT TERM...(Today through Sunday)
Issued at 326 AM CDT FRI AUG 29 2014

For today, areas of scattered thunderstorms will continue to develop
along and ahead of an eastward-moving shortwave trough, resulting in
slowly increasing chances of precipitation this morning into the
evening across the CWA. The best chance of storms will spread from
early afternoon across eastern KS and far western MO to late evening
in central MO. Afternoon temperatures will be held down by clouds
and precipitation, keeping highs mainly in the 80s and the highest
readings in central MO where storms will be later to arrive. Not
much instability is expected to develop today with clouds arriving
early and temperatures aloft and no real significant temperature
perturbation along the trough to increase lapse rates, so do not
expect much of a strong/severe storm threat this afternoon or this
evening. However, if areas of central MO see a few peeks of sun
through early afternoon, an isolated more robust storm could develop
and could produce briefly gusty winds.

Precipitation will generally clear out from northwest to southeast
on Friday night, but may linger into Saturday across portions of
central MO as a second weak shortwave trough rides up over central
MO, especially if the weak surface boundary associated with today's
shortwave trough can stall over the region and support convective
initiation on Saturday. High temperatures should be several degrees
warmer for Saturday and especially Sunday as skies clear, southerly
surface flow returns, and 850 hPa temperatures remain in the 18 to
21 C range.

The next round of thunderstorms is expected to be a bit more robust
Sunday night into early Monday morning along a southeastward moving
cold front. General model consensus brings the front through the CWA
between midnight and 9 AM Monday morning, although timing could
change a bit. MUCAPE values in the 1000-2000 J/kg range and bulk
shear values as high as 40 kts could support organized, potentially
strong multicell storms especially across northwest MO. Heavy rain
is also a threat with PWATs climbing to around 2 inches and bulk
shear vectors orienting parallel to the front to support training
storms. The overall severe threat will depend on timing of frontal
passage as storms should become elevated with time and instability
will decrease, but is expected mainly across northwest and northern
MO where upper-level forcing and flow is a bit stronger.

.LONG TERM...(Monday through Thursday)
Issued at 326 AM CDT FRI AUG 29 2014

A complex of showers and thunderstorms will likely be ongoing over
portions of the forecast area Monday morning as a cold front settles
into northwest Missouri. While not an optimal diurnal time for
severe weather with only modest instability forecast, will need to
monitor potential as dynamics from the large upper trough over the
northern tier of the country will yield moderate shear in advance of
the cold front. The upper trough will gradually deamplify, leaving
the surface cold front largely stationary Monday into Tuesday across
the northern half of the CWA. Periodic thunderstorm chances will
remain possible through Tuesday night as the region remains on the
southern periphery of strong upper dynamics and associated embedded
shortwave troughs traversing the area. A few storms may be strong
with moderate shear and instability, especially during the afternoon
and evening hours. With the boundary layer winds expected to remain
weak, the primary threat would be brief periods of damaging wind
gusts and hail to quarter-size. Pinpointing the timing and
specific locations of highest precipitation potential remains
challenging at this stage with convective details that will play
some role in frontal position and windows of strongest ascent both
unresolved.

The surface boundary is expected to retreat northward as a warm
front by Wednesday as heights begin to rise across the region. Only
a slight chance of thunderstorms is anticipated on Wednesday, with
dry conditions for the remainder of the work week. Likewise,
temperatures will return to above normal readings, with afternoon
highs in the upper 80s to lower 90s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 628 AM CDT FRI AUG 29 2014

VFR conditions are expected through most of the morning and early
afternoon across the region; however, a few isolated storms could
form in the vicinity of all TAF sites by 14z-17z along with scattered
to broken 4-5 kft ceilings. Showers and storms should become more
numerous across western MO this afternoon, then should push out of
the terminals between 00z-03z. Winds will become light and variable
early Saturday morning, resulting in patchy fog that could become
dense in places.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Laflin
LONG TERM...Blair
AVIATION...Laflin
Hazardous weather outlook, Aug 29, 5:28 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 AM CDT FRI AUG 29 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-301030-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
528 AM CDT FRI AUG 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING UPPER LEVEL DISTURBANCE WILL PROVIDE A GOOD CHANCE FOR
THUNDERSTORMS TODAY...ESPECIALLY DURING THE AFTERNOON AND EVENING
HOURS. WHILE THE OVERALL SEVERE WEATHER THREAT IS LOW...A FEW STORMS
WILL HAVE THE POTENTIAL FOR GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORMS WILL AGAIN BE POSSIBLE SUNDAY EVENING THROUGH
TUESDAY. THERE IS SOME POTENTIAL FOR STRONG TO SEVERE WEATHER SUNDAY
NIGHT INTO MONDAY MORNING ACROSS NORTHWESTERN MISSOURI AND
NORTHEASTERN KANSAS.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:52 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway44 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.